| Catalog Number |
UH1-45-26 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Fall (1848); Injury (2348); Joint Dislocation (2374)
| Date of Event |
03/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
Event or Problem Description
It was reported that patient's right hip was revised from a hemi to a total construct after patient sustained a fall and the entire hemi construct came out of the patient's acetabulum twice thereafter.Stem was well-fixed and well-positioned and remained in patient.